# SDR CALA2025061305533

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 62,804 hours, 23,016 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EXCESS SLIDE MATERIAL DOOR R1 SLIDE GIRT MATERIAL MEETS EXACT CRITERIA REF IN AMM TASK 25-66-01-400-801. 11IN OF MATERIAL IS PRESENT. NO MAINTCE ACTION REQ.
